# SDR YENA2025082800893

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 49,135 hours, 17,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 970813
- Condition: Failed
- Location: Zone 200
- Part time: 808 hours, 343 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#47, LGA-TPA. "EMERG LIGHT BATTERY FIN 11WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERY FIN 11WL IAW AMM 33-51-38."
